Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? ed_uk

Posted by KaraS on July 23, 2005, at 20:14:38

In reply to Re: Can stopping a TCA cause palpitations? KaraS, posted by ed_uk on July 23, 2005, at 16:44:33

> Hi K,
>
> I was wondering why you were replacing doxepin with clonazepam. I thought doxepin was taking care of your anxiety?
>
> Ed xx


Good question. Dr. Emory wants me to replace it with the clonazepam. TCAs are contraindicated with stimulants aren't they? As I build up on stimulants he wants me to be getting off of the doxepin. I don't think he's wild about doxepin to begin with. It's fairly dirty, as we know. I think he feels that the clonazepam will also add some mood stabilization that might be good for me.

I have mixed feelings about getting on the clonazepam. I am worried that it might add to my depression and that even a short trial could result in a long tapering period. I know that Gabbi said in an earlier post that she thought her dexedrine had stopped working for her at one point but then she realized that it was the clonazepam that was killing the effect. If the clonazepam doesn't work for me, then I wonder what he would have in mind for the anxiety. He did mention mood stabilizers. Also, he doesn't like Xanax. He thinks it's too stimulating.

Kara
xxx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532377.html